# SDR MASA2010072300803

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 17,456 hours, 13,648 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE IND 11 & SMOKING AFTER LANDING.  MX FOUND NR 1 BRAKE NOT SEATED PROPERLY, RE-SEATED NR 1 BRAKE, OPS GOOD.
